# SDR CALA2025101610162

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Airbus A321-271NX
- Aircraft serial: 12307
- Aircraft time: 1,880 hours, 699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT SEAT 21CBA EMERGENCY LIGHT OUT AT SEAT 21CBA. ALL OTHER LIGHTS FUNCTION CORRECTLY. APPLY MEL 3350B. 3350B APPROVED APPLIED MEL 3350B FOUND EMERGENCY LIGHT AT 21 CBA CONNECTOR LOOSE. RECONNECTED AND SECURED CONNECTOR IAW AMM 20-50-00. OPS CHECK GOOD.
